Applications of topological *-algebras of unbounded operators to modified quons

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we discuss some applications of topological *-algebras of unbounded operators to what we call Modified Quons (MQ). In particular, the existence of the thermodynamical limit for some models of free and interacting modified quons is proved in the same framework proposed by the author in a recent paper for ordinary bosons.
Original languageEnglish
Pages (from-to)593-611
Number of pages19
JournalIL NUOVO CIMENTO DELLA SOCIETÀ ITALIANA DI FISICA. B
Volume117
Publication statusPublished - 2002

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy

Fingerprint

Dive into the research topics of 'Applications of topological *-algebras of unbounded operators to modified quons'. Together they form a unique fingerprint.

Cite this